# SDR SWAA2017062214581

- Difficulty date: June 18, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 27,522 hours, 16,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 147A5744U
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CLOSEOUT PANEL CORRODED BETWEEN BS 794 TO 847.  R & R THE PANEL IAW SRM.
